# SDR REXA2015032600344

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,281 hours, 11,732 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN 1 OFF LINE TURNED MAGENTA IN FLIGHT.  R & R 1 GCU IAW AMM 24-11-07.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.  PN OFF & ON 766283C, SN OFF 1397 & SN ON 2191.
